# SDR SWAA2025081199211

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 77,377 hours, 45,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RT SIDE; LOWER EMERGENCY EXIT SIGN COVER IS LOOSE.  SECURED RT SIDE; LOWER EMERGENCY EXIT SIGN COVER; PER AMM 33-51-01.
